# SDR 2007UALA04438

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 68,555 hours, 11,252 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP BROKEN AT 2B.  REPAIRED BROKEN SECTION. OPS CHECK, OK.
